my 19 year old son has just died from sudden cardiac death could olanzapine have caused it
First of all I want to offer my condolensces for the loss of your son. The loss of a child is extremely difficult. Your question about olanzapone leads me to conclude that your son must have been schizophrenic or sufered acute biplsar manic episodes. While this is a wonderful medication for most people who suffer the effects of both of these diseases, there are know possible side effects. Unfortunately, heart failure is one of those side effects. Sudden death is as well, but that most often occurs in geriatric patients. If you are having serious questions about the death of your son due to medical treatment, I would contact the hospital where he was receiving treatment as well as the prescriber of the olanzapine. If you do not think your questions have been answered sufficiently, you can always request a medical examiner look into the exact cause of his death. I hope you find the answers you are seeking and I pray that you will find peace after such a tragic loss. God bless.
- Olanzapine Information for Consumers
- Olanzapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Olanzapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2014 • 3 answers
I was put on olanzapine with my 80mg prozac,wonderin,is olanzapine a benzodiazepine?It makesMeSleepy
Posted 21 Jan 2014 • 1 answer
Posted 1 Feb 2017 • 1 answer
Posted 7 Apr 2017 • 1 answer
Fluoxetine/Olanzapine - Is it recommended to take Symbyox or fluoxetine olanzapine as seperate pills
Posted 15 Jun 2017 • 2 answers